Global C...-regularity for second order quasilinear elliptic euqations in divergence form.
Journal für die reine und angewandte Mathematik, Tome 351 (1984), pp. 55-65
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
global regularity, second order quasilinear elliptic equations, divergence form, Dirichlet problem
@article{JRAM_1984__351_152646,
author = {M. Giaquinta and E. Giusti},
title = {Global {C...-regularity} for second order quasilinear elliptic euqations in divergence form.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {55--65},
year = {1984},
volume = {351},
zbl = {0528.35014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__351_152646/}
}
TY - JOUR AU - M. Giaquinta AU - E. Giusti TI - Global C...-regularity for second order quasilinear elliptic euqations in divergence form. JO - Journal für die reine und angewandte Mathematik PY - 1984 SP - 55 EP - 65 VL - 351 UR - http://geodesic.mathdoc.fr/item/JRAM_1984__351_152646/ ID - JRAM_1984__351_152646 ER -
M. Giaquinta; E. Giusti. Global C...-regularity for second order quasilinear elliptic euqations in divergence form.. Journal für die reine und angewandte Mathematik, Tome 351 (1984), pp. 55-65. http://geodesic.mathdoc.fr/item/JRAM_1984__351_152646/